# SDR DLL10953246

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1503231
- Condition: Cracked
- Location: Fs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING FS 1163 INTERMEDIATE SPAR UPPER CAP HAS A CRACK IN THE FWD LEFT AND RIGHT OUTBOARD ENDS.  ACCOMPLISHED REPAIRS PER DL ERA 271114-14.
